Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does PCOS cause headaches and tightening of throat?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
Hi . I have a question . I've just been diagnose with pcos . Does that comes with headaches And tightening of throat . Lately I've been having those symptoms and tiredness
Posted Sat, 8 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 14 minutes later
Thanks for posting your query.
Generalized tiredness and weight gain are commonly associated with PCOD. The headache and tightening sensation in your throat is more likely to be due to anxiety.
To help this problem you can take a few measures-
1.Check your caffeine intake-Avoid drinking too much tea, coffee or cola.
2.Avoid alcohol and cigarette smoking.
3.Try physical exercise like aerobic exercises daily for twenty minutes.
4.Avoid your worries and problems or solve them with the help of your family and friends.
5. Learn controlled breathing.
6. Do simple relaxation exercises like yoga, meditation, etc.
You can also discuss the problem with your GP who will help you in choosing a good antianxiety drug with low day time sedation.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor